Display Settings:

Format

Send to:

Choose Destination
Am J Cardiol. 1998 Jan 15;81(2):238-40.

Torsades de Pointes associated with intravenous haloperidol in critically ill patients.

Author information

  • 1Department of Internal Medicine, Henry Ford Hospital, and the College of Pharmacy, Wayne State University, Detroit, Michigan 48202, USA.

Abstract

In this retrospective case-control study, 8 of 223 consecutive patients (3.6%) treated with intravenous haloperidol developed torsades de pointes, and were compared with 41 patients randomly selected as controls. The likelihood of torsades de pointes associated with intravenous haloperidol is significantly greater in patients receiving > or = 35 mg over 24 hours or in those with a QTc interval of >500 ms, or both.

PMID:
9591913
[PubMed - indexed for MEDLINE]

LinkOut - more resources

Full Text Sources

Other Literature Sources

Molecular Biology Databases

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk